BibTeX record: journals/dm/HahnKSS02

download as .bib file

@article{DBLP:journals/dm/HahnKSS02,
  author    = {Gena Hahn and
               Jan Kratochv{\'{\i}}l and
               Jozef Sir{\'{a}}n and
               Dominique Sotteau},
  title     = {On the injective chromatic number of graphs},
  journal   = {Discrete Mathematics},
  year      = {2002},
  volume    = {256},
  number    = {1-2},
  pages     = {179--192},
  url       = {http://dx.doi.org/10.1016/S0012-365X(01)00466-6},
  doi       = {10.1016/S0012-365X(01)00466-6},
  timestamp = {Thu, 18 Sep 2014 19:50:13 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/HahnKSS02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}